Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: JDGAL...Re: hey disfunk jdgal

Posted by Dysfunk on April 10, 2003, at 12:30:49

In reply to Re: JDGAL...Re: hey disfunk, posted by jdgal on April 8, 2003, at 10:14:37

I have not withdrawn from Lexapro so I don't know how long it stays with you. I know with Effexor people had complaints for up to a month after stopping the medication. If it is in your system, it is probably excerbating the effects of the alcohol. Maybe you should have less alcohol for a while.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dysfunk thread:109458
URL: http://www.dr-bob.org/babble/20030407/msgs/218195.html